# SDR SWAA2020030942243

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,304 hours, 33,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMER EXIT FLOOR LEVEL SIGN HAS ARROW POINTING WRONG DIRECTION         R7R AFT SVC DOOR EMERG. EXIT LIGHT COVER IAW AMM 33-51-01
